# SDR CA041020003

- Difficulty date: October 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 36,806 hours
- Engine: Ge CF680C2A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C2310961013
- Condition: Lack Of Lube
- Location: Nlg Downlock
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO AIRPORT, FLIGHT CREW WAS UNABLE TO OBTAIN POSITIVE NOSE LANDING GEAR DOWN LOCK INDICATION EVEN AFTER SEVERAL CYCLES. A LANDING GEAR GRAVITY EXTENSION WAS CARRIED OUT SUCCESSFULLY.TROUBLE SHOOTING OF THE ELECTRICAL INDICATION SYSTEM DID NOT REVEAL ANY FAULTS. A FULL PHYSICAL INSPECTION WAS CARRIED OUT AND GEAR SWING OF NOSE LANDING GEAR. MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT. NOSE LANDING GEAR LUBRICATION WAS PERFORMED AND THE AIRCRAFT WAS RELEASE FOR RETURN TO SERVICE PENDING SATISFACTO RY TEST FLIGHT. AS PRECAUTIONARY MEASURE FROM TROUBLE SHOOTING AND AIRBUS TFU 32-31-24  .002 THE NOSE LANDING GEAR TELESCOPIC STRUT ASSEMBLY WAS REPLACED AS UNIT IS SUSCEPTIBLE TO MOISTURE INGRESS AN
